Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 11, 2015, 4:20 PM EDT for Johnson County, Martin County, Kentucky. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 4:20 PM EDT (20:20 UTC)
- Expired
- May 11, 2015, 5:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, KY, Martin County, KY
The radar
The Jackson,KY radar (KJKL), 64 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:30 PM EDT | TSTM WND DMG | Nippa, KY | SHINGLE DAMAGE ON HOUSE. LARGE LIMB FELL ON GARAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
108
WUUS53 KJKL 112020
SVRJKL
KYC115-159-112100-
/O.NEW.KJKL.SV.W.0036.150511T2020Z-150511T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
420 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN NORTHEASTERN KENTUCKY...
NORTHWESTERN MARTIN COUNTY IN NORTHEASTERN KENTUCKY...
* UNTIL 500 PM EDT
* AT 418 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BARNETTS
CREEK...OR NEAR PAINTSVILLE...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...INEZ...MEALLY...HAGERHILL...STAFFORDSVILLE...BOONS
CAMP...STIDHAM...KERZ...OFFUTT...NILES...OIL SPRINGS...NIPPA...
BALLOT...TUTOR KEY...STAMBAUGH...CALF CREEK...CHANDLERVILLE...
RIVER...BOBBS AND HARGIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3775 8293 3787 8300 3790 8299 3789 8296
3791 8296 3797 8285 3791 8273 3788 8262
3789 8260 3792 8260 3795 8258 3796 8253
3794 8249 3794 8250 3790 8247 3791 8245
3787 8243
TIME...MOT...LOC 2018Z 238DEG 30KT 3786 8287
HAIL...0.75IN
WIND...60MPH
$$
HAL2 follow-up statements
916
WWUS53 KJKL 112050
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
450 PM EDT MON MAY 11 2015
KYC115-112059-
/O.CAN.KJKL.SV.W.0036.000000T0000Z-150511T2100Z/
JOHNSON KY-
450 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN KENTUCKY.
LAT...LON 3787 8243 3782 8265 3783 8265 3785 8267
3786 8267 3789 8260 3792 8260 3793 8258
3795 8258 3796 8253 3795 8250 3793 8250
3790 8247 3791 8245
TIME...MOT...LOC 2049Z 238DEG 30KT 3801 8256
$$
KYC159-112100-
/O.CON.KJKL.SV.W.0036.000000T0000Z-150511T2100Z/
MARTIN KY-
450 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHWESTERN MARTIN COUNTY...
AT 449 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOB...OR 7
MILES SOUTH OF LOUISA...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INEZ...JOB...WELLS...TOMAHAWK...MILO...CALF CREEK AND STIDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3787 8243 3782 8265 3783 8265 3785 8267
3786 8267 3789 8260 3792 8260 3793 8258
3795 8258 3796 8253 3795 8250 3793 8250
3790 8247 3791 8245
TIME...MOT...LOC 2049Z 238DEG 30KT 3801 8256
HAIL...0.75IN
WIND...60MPH
$$
AR503
WWUS53 KJKL 112100
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
500 PM EDT MON MAY 11 2015
KYC159-112110-
/O.EXP.KJKL.SV.W.0036.000000T0000Z-150511T2100Z/
MARTIN KY-
500 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARTIN COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN KENTUCKY.
LAT...LON 3787 8243 3782 8265 3783 8265 3785 8267
3786 8267 3789 8260 3792 8260 3793 8258
3795 8258 3796 8253 3795 8250 3793 8250
3790 8247 3791 8245
TIME...MOT...LOC 2059Z 238DEG 30KT 3801 8256
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:50 PM EDT, 30 minutes earlier.
Area forecast discussion, May 11, 3:50 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 350 PM EDT MON MAY 11 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 350 PM EDT MON MAY 11 2015 A FEW STRONG TO SEVERE STORMS HAVE DEVELOPED ACROSS THE REGION THIS AFTERNOON. THIS PROMPTED A SEVERE THUNDERSTORM WATCH FOR PORTIONS OF THE CWA WITH MAIN THREAT BEING DAMAGING WINDS AND HAIL. THESE STORMS HAVE FIRED UP IN A MODERATELY UNSTABLE ENVIRONMENT WITH SBCAPE AOA 1000 J/KG...SOME DEWPOINTS IN THE LOW TO MID 60S...AND LOW LEVEL LAPSE RATES AROUND 8 C/KM. ALSO SOME EXTRA HELP WITH LIFT FROM WEAK UPPER LEVEL WAVES MOVING THROUGH THE FLOW. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SUBSIDE TONIGHT...AS BOUNDARY LAYER HEATING BEGINS TO DROP OFF. OVERNIGHT WE COULD SEE POTENTIAL FOR SPRINKLES AS THE FRONT FINALLY SWEEPS ACROSS THE REGION...HOWEVER LEFT THIS OUT OF THE GRIDS AT THIS POINT WITH LOWER CONFIDENCE ON LEFT OVER MOISTURE. MOVING INTO YOUR TUESDAY HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY. THIS WILL USHER IN COOLER AND CLOSER TO NORMAL TEMPS FOR YOU TUESDAY WITH HIGHS GENERALLY IN THE LOW TO MID 70S. THIS HIGH WILL ALSO USHER IN DRYER AIR WITH CLEARING SKIES FROM WEST TO EAST THROUGH THE DAY ON TUESDAY. TUESDAY NIGHT WILL BE COOLER WITH CLEAR SKIES AND LOWS GENERALLY IN THE UPPER 40 TO NEAR 50. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 350 PM EDT MON MAY 11 2015 LONG TERM TO FOLLOW SHORTLY... && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 133 PM EDT MON MAY 11 2015 THIS AFTERNOON WE HAVE SEEN CONVECTION FIRE UP ACROSS PORTIONS OF EASTERN KY. THESE ISOLATED TO SCATTER STORMS WILL BE THE BIGGEST CONCERN FOR THE NEXT FEW HOURS. IT DOES LOOK LIKE THERE COULD BE TWO ROUND...ONE ONGOING CONVECTION MORE DIURNALLY DRIVEN UNDER MODERATELY UNSTABLE ENVIRONMENT...TWO THE COLD FRONT AND ANY OUTFLOWS AHEAD OF THE FRONT. THE SECOND LINE IS IN QUESTION GIVEN THAT STORMS HAVE ALREADY FIRED AND COULD TAP OUT THE CURRENT UNSTABLE ENVIRONMENT. THE BIGGEST THREAT FROM THIS AVIATION WISE LOOKS TO BE THE POTENTIAL FOR GUSTY WINDS AND REDUCED VIS. OTHERWISE OVERNIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIE OFF WITH DAYTIME HEATING AND FRONT SWEEPING ACROSS THE REGION. THE OTHER ISSUE TONIGHT WILL BE POTENTIAL FOR FOG AND/OR LOW STRATUS DECK. RIGHT NOW PLAN TO KEEP LOW STRATUS DECK WITH POTENTIAL FOR AT LEAST MVFR CEILINGS OVERNIGHT INTO EARLY TUESDAY. HIGH PRESSURE WILL RETURN TOMORROW WITH CLEARING SKIES. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DJ LONG TERM...RAY AVIATION...DJ
Hazardous weather outlook, May 11, 4:00 AM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 400 AM EDT MON MAY 11 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 400 AM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH THIS EVENING. SOME STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WINDS THROUGH THIS EVENING. KAS
In the hours before
Special weather statement, May 11, 3:03 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 303 PM EDT MON MAY 11 2015 KYZ084-111930- MCCREARY- 303 PM EDT MON MAY 11 2015 ...A STRONG THUNDERSTORM WILL AFFECT MCCREARY COUNTY... AT 303 PM EDT...A STRONG THUNDERSTORM WAS NEAR STRUNK...OR NEAR ONEIDA...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITLEY CITY...STRUNK...BLUE HERON...MARSHES SIDING...STEARNS AND PINE KNOT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTH CENTRAL KENTUCKY. && LAT...LON 3660 8461 3663 8464 3678 8446 3660 8429 TIME...MOT...LOC 1903Z 238DEG 17KT 3660 8451 HAL
Special weather statement, May 11, 3:32 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 332 PM EDT MON MAY 11 2015 KYZ106-108-109-112-112000- WOLFE-BREATHITT-MAGOFFIN-MORGAN- 332 PM EDT MON MAY 11 2015 ...A STRONG THUNDERSTORM WILL AFFECT WOLFE...BREATHITT...MAGOFFIN... MORGAN... AT 331 PM EDT...A STRONG THUNDERSTORM WAS OVER LEXIE...OR 8 MILES EAST OF CAMPTON...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST LIBERTY...SALYERSVILLE...SIMPSON...LEWIS...MALAGA...GORDON FORD...WILLIAMS...WHITE OAK...HAGER...VANCLEVE...BETHANNA... GILMORE...CUTUNO...BURKHART...ELSIE...EPSON...HOLLIDAY...KERNIE... BAPTIST AND SELLARS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHEASTERN KENTUCKY. && LAT...LON 3762 8342 3772 8350 3793 8323 3775 8306 TIME...MOT...LOC 1931Z 236DEG 29KT 3771 8339 HAL
Special weather statement, May 11, 3:40 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
340 PM EDT MON MAY 11 2015
KYZ109-112-112015-
BREATHITT-MAGOFFIN-
340 PM EDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT BREATHITT AND MAGOFFIN
COUNTIES...
AT 340 PM EDT...A STRONG THUNDERSTORM WAS OVER LUNAH...OR 10 MILES
EAST OF JACKSON...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SALYERSVILLE...MASON...PRESS...SKAGGS...DAISYDELL...ROUSSEAU...
FORAKER...MARSHALLVILLE...ORDWAY...EVANSTON...GYPSY...TIPTOP...
SWAMPTON...BRADLEY...GUAGE...WALDO...LAMBRIC...WEST ROYALTON
STATION...BURNING FORK AND ROYALTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3752 8304 3752 8310 3750 8309 3745 8321
3754 8331 3778 8305 3764 8291 3758 8290
TIME...MOT...LOC 1940Z 231DEG 28KT 3755 8318
HALSpecial weather statement, May 11, 3:48 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
348 PM EDT MON MAY 11 2015
KYZ083-112015-
WAYNE-
348 PM EDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...
AT 347 PM EDT...A STRONG THUNDERSTORM WAS OVER COOPER...OR NEAR
MONTICELLO...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...BETSEY...KIDDER...DENNEY...FRAZER...DELTA...
STEUBENVILLE...MILL SPRINGS...COOPER...OIL VALLEY...GREGORY AND
BARRIER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL KENTUCKY.
&&
LAT...LON 3696 8478 3696 8474 3698 8468 3688 8460
3689 8459 3685 8459 3685 8457 3684 8459
3683 8459 3673 8487 3679 8493
TIME...MOT...LOC 1947Z 230DEG 28KT 3677 8490
HALLocal storm report, May 11, 3:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG LOWER BUFFALO 37.53N 83.69W
05/11/2015 LEE KY EMERGENCY MNGR
TREES DOWN
&&
JCARICOSpecial weather statement, May 11, 4:11 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT MON MAY 11 2015
KYZ107-109-112045-
JOHNSON-MAGOFFIN-
411 PM EDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT JOHNSON...MAGOFFIN...
AT 411 PM EDT...A STRONG THUNDERSTORM WAS OVER HARGIS...OR 8 MILES
NORTHEAST OF SALYERSVILLE...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...BROWNLOW...STAFFORDSVILLE...GRAYFOX...ELNA...BOONS
CAMP...KERZ...OFFUTT...QUOD...EVER...NIPPA...BALLOT...TUTOR KEY...
FLAT FORK...BARNROCK...WINIFRED...CONLEY...CHESTNUT...WHEELERSBURG
AND LEATHA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EASTERN KENTUCKY.
&&
LAT...LON 3785 8267 3782 8265 3772 8300 3789 8309
3787 8304 3789 8304 3786 8301 3788 8298
3790 8299 3789 8296 3794 8298 3799 8289
3796 8282 3789 8268 3788 8262
TIME...MOT...LOC 2011Z 244DEG 28KT 3785 8297
HALThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:53 PM EDT | Special Weather Statement | JKL | Pulaski | 67 min |
| May 11, 1:39 PM EDT | Special Weather Statement | JKL | McCreary | 36 min |
| May 11, 1:56 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 3 hr |
| May 11, 2:23 PM EDT | Special Weather Statement | JKL | Jackson | 37 min |
| May 11, 2:38 PM EDT | Special Weather Statement | JKL | Powell | 37 min |
| May 11, 2:45 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| May 11, 2:48 PM EDT | Special Weather Statement | JKL | Lee, Owsley | 27 min |
| May 11, 3:03 PM EDT | Special Weather Statement | JKL | McCreary | 27 min |
| May 11, 3:06 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Wolfe | 24 min |
| May 11, 3:32 PM EDT | Special Weather Statement | JKL | Morgan | 28 min |
| May 11, 3:40 PM EDT | Special Weather Statement | JKL | Magoffin | 35 min |
| May 11, 3:48 PM EDT | Special Weather Statement | JKL | Wayne | 27 min |
| May 11, 3:58 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Rockcastle | 47 min |
| May 11, 4:04 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Leslie | 41 min |
| May 11, 4:07 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 38 min |
| May 11, 4:11 PM EDT | Special Weather Statement | JKL | Johnson | 34 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 34 min |
| May 11, 4:43 PM EDT | Special Weather Statement | JKL | Leslie | 32 min |
| May 11, 4:47 PM EDT | Special Weather Statement | JKL | Bath, Rowan | 43 min |
| May 11, 4:54 PM EDT | Special Weather Statement | JKL | Martin | 36 min |
| May 11, 4:59 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie | 29 min |
| May 11, 5:02 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 28 min |
| May 11, 6:30 PM EDT | Special Weather Statement | JKL | Pike | 60 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.